MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE
Model Number 0102L14
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient had been using the indwelling catheter and changed it every two months.It was stated that customer flushes the catheter once a day and usually at night.On (b)(6) 2022 when customer tried to flush they could not do it and was like the catheter was blocked or clogged, so they tried changing balloon and several things but nothing worked.
 
Event or Problem Description
It was reported that the patient had been using the indwelling catheter and changed it every two months.It was stated that customer flushes the catheter once a day and usually at night.On 12/15 when customer tried to flush they could not do it and was like the catheter was blocked or clogged.So they tried changing balloon and several things but nothing worked.
 
Additional Manufacturer Narrative
The reported event is confirmed, cause unknown.The used two-way foley catheter was returned without the original packaging.No visible defects were noted on the catheter, however, encrustation was noted to be present within the drainage eye.Although a specific cause cannot be determined, a potential root cause for this event could be, "biological deposits" or "blocked by clots, etc." no manufacturing issues or non-conformances were noted during review of the dhr that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use." "routine hygiene (e.G., cleansing of the meatal surface during daily bathing or showering) is appropriate".Correction: g.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16088368
Report Number1018233-2022-10139
Device Sequence Number17802149
Product Code EZC
UDI-Device Identifier00801741018114
UDI-Public(01)00801741018114
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0102L14
Device Catalogue Number0102L14
Device Lot NumberNGGU0240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/30/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date04/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown